Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 112, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jul 15, 2012, 8:20 PM EDT for 5 counties in Pennsylvania. It was in force for 70 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 15, 2012, 8:20 PM EDT (00:20 UTC)
- Expired
- Jul 15, 2012, 9:30 PM EDT
- In force
- 70 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties Dauphin County, PA, Lancaster County, PA, Lebanon County, PA, Schuylkill County, PA, York County, PA
The radar
The State College radar (KCCX), 141 km from the middle of the area, began a volume at 00:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 15, 8:40 PM EDT | TSTM WND DMG | 2 W Manheim, PA | TREES DOWN IN RAPHO TOWNSHIP |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 0.3 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 652 J/kg
- Mixed-layer CIN
- -91 J/kg
- Mixed-layer LCL
- 1264 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 90 m²/s²
- 0-3 km storm-relative helicity
- 119 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
612
WUUS51 KCTP 160020
SVRCTP
PAC043-071-075-107-133-160130-
/O.NEW.KCTP.SV.W.0112.120716T0020Z-120716T0130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
820 PM EDT SUN JUL 15 2012
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN DAUPHIN COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
LANCASTER COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
LEBANON COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
SOUTHWESTERN SCHUYLKILL COUNTY IN CENTRAL PENNSYLVANIA...
NORTHERN YORK COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
* UNTIL 930 PM EDT
* AT 815 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS. THESE SEVERE STORMS EXTENDED FROM
MUIR TO PENN NATIONAL RACEWAY TO SIDDONSBURG...MOVING EAST AT 25
MPH. THESE STORMS ARE CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH.
* LOCATIONS IN THE WARNING INCLUDE...
MIDDLETOWN AND PALMYRA...
PINE GROVE AND CAMPBELLTOWN...
FREDERICKSBURG AND CLEONA...
SAND HILL AND LEBANON...
ELIZABETHTOWN AND BAINBRIDGE...
CORNWALL...
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 240 AND 295...I-78 BETWEEN
MILE MARKERS 0 AND 8...I-81 BETWEEN MILE MARKERS 74 AND 108...I-83
BETWEEN MILE MARKERS 18 AND 48...I-283.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...THE HARRISBURG
AIRPORT CONNECTOR...STATE HIGHWAY 283...ROUTE 22...ROUTE 30...ROUTE
209...ROUTE 222...ROUTE 322...ROUTE 422...STATE ROAD 501.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGE. MOVE INSIDE A PERMANENT BUILDING
NOW TO BE SAFE FROM STRONG WIND GUSTS.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
&&
LAT...LON 3983 7627 4007 7709 4017 7697 4016 7691
4020 7693 4022 7690 4022 7686 4024 7687
4038 7670 4067 7655 4055 7615 4051 7625
4051 7634 4049 7643 4014 7587
TIME...MOT...LOC 0020Z 291DEG 21KT 4055 7648 4035 7659
4010 7689
$$
FORECASTER: RHG3 follow-up statements
792
WWUS51 KCTP 160047
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
847 PM EDT SUN JUL 15 2012
PAC043-107-160057-
/O.CAN.KCTP.SV.W.0112.000000T0000Z-120716T0130Z/
DAUPHIN PA-SCHUYLKILL PA-
847 PM EDT SUN JUL 15 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN SCHUYLKILL AND
SOUTHEASTERN DAUPHIN COUNTIES IS CANCELLED...
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS MOVED OUT
OF THE AREA...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.
LAT...LON 4007 7670 4042 7632 4014 7587 3983 7627
TIME...MOT...LOC 0047Z 291DEG 21KT 4049 7629 4029 7640
4004 7670
$$
PAC071-075-133-160130-
/O.CON.KCTP.SV.W.0112.000000T0000Z-120716T0130Z/
LANCASTER PA-LEBANON PA-YORK PA-
847 PM EDT SUN JUL 15 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM EDT
FOR CENTRAL YORK...SOUTHEASTERN LEBANON AND LANCASTER COUNTIES...
AT 842 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES NORTH OF MYERSTOWN TO CORNWALL TO
BAINBRIDGE...MOVING EAST AT 25 MPH.
LOCATIONS IN THE WARNING INCLUDE...
MYERSTOWN AND MAYTOWN...
RICHLAND AND KLEINFELTERSVILLE...
NEWMANSTOWN AND MANHEIM...
LANDISVILLE AND COLUMBIA...
MOUNTVILLE AND LITITZ...
ROTHSVILLE AND DENVER...
THIS WILL IMPACT THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 261
AND 295.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...STATE HIGHWAY
283...ROUTE 30...ROUTE 222...ROUTE 322...ROUTE 422...STATE ROAD 501.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
&&
LAT...LON 4007 7670 4042 7632 4014 7587 3983 7627
TIME...MOT...LOC 0047Z 291DEG 21KT 4049 7629 4029 7640
4004 7670
$$
FORECASTER: RHG825
WWUS51 KCTP 160057
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
857 PM EDT SUN JUL 15 2012
PAC133-160108-
/O.CAN.KCTP.SV.W.0112.000000T0000Z-120716T0130Z/
YORK PA-
857 PM EDT SUN JUL 15 2012
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL YORK COUNTY IS
CANCELLED...
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS MOVED OUT
OF THE AREA...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.
LAT...LON 4012 7590 4011 7593 4009 7593 3983 7627
3990 7638 3992 7640 3996 7649 3999 7649
4004 7654 4042 7632 4014 7587
TIME...MOT...LOC 0058Z 291DEG 21KT 4035 7618 4027 7632
4002 7662
$$
PAC071-075-160130-
/O.CON.KCTP.SV.W.0112.000000T0000Z-120716T0130Z/
LANCASTER PA-LEBANON PA-
857 PM EDT SUN JUL 15 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM EDT
FOR SOUTHEASTERN LEBANON AND LANCASTER COUNTIES...
AT 856 PM EDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM NEWMANSTOWN TO CORNWALL TO 8
MILES WEST OF COLUMBIA...MOVING EAST AT 25 MPH.
LOCATIONS IN THE WARNING INCLUDE...
MANHEIM AND BRICKERVILLE...
LANDISVILLE AND COLUMBIA...
MOUNTVILLE AND LITITZ...
ROTHSVILLE AND DENVER...
REAMSTOWN AND MILLERSVILLE...
LEOLA AND SAFE HARBOR...
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...STATE HIGHWAY 283...
ROUTE 30...ROUTE 222...ROUTE 322...ROUTE 422...STATE ROAD 501.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
&&
LAT...LON 4012 7590 4011 7593 4009 7593 3983 7627
3990 7638 3992 7640 3996 7649 3999 7649
4004 7654 4042 7632 4014 7587
TIME...MOT...LOC 0058Z 291DEG 21KT 4035 7618 4027 7632
4002 7662
$$
FORECASTER: RHG039
WWUS51 KCTP 160110
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
910 PM EDT SUN JUL 15 2012
PAC075-160120-
/O.CAN.KCTP.SV.W.0112.000000T0000Z-120716T0130Z/
LEBANON PA-
910 PM EDT SUN JUL 15 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LEBANON COUNTY IS
CANCELLED...
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS MOVED OUT
OF THE AREA...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.
LAT...LON 4011 7593 4009 7593 3983 7627 3992 7640
3996 7649 3999 7649 4004 7653 4030 7615
4014 7587
TIME...MOT...LOC 0110Z 291DEG 21KT 4030 7606 4021 7619
3994 7644
$$
PAC071-160130-
/O.CON.KCTP.SV.W.0112.000000T0000Z-120716T0130Z/
LANCASTER PA-
910 PM EDT SUN JUL 15 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM EDT
FOR LANCASTER COUNTY...
AT 906 PM EDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM ADAMSTOWN TO EPHRATA TO SAFE
HARBOR...MOVING EAST AT 25 MPH.
LOCATIONS IN THE WARNING INCLUDE...
SAFE HARBOR AND REAMSTOWN...
LEOLA AND ADAMSTOWN...
WILLOW STREET...
TERRE HILL AND NEW HOLLAND...
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...STATE HIGHWAY 283...
ROUTE 30...ROUTE 222...ROUTE 322...STATE ROAD 501.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
&&
LAT...LON 4011 7593 4009 7593 3983 7627 3992 7640
3996 7649 3999 7649 4004 7653 4030 7615
4014 7587
TIME...MOT...LOC 0110Z 291DEG 21KT 4030 7606 4021 7619
3994 7644
$$
FORECASTER: RHGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 15, 8:06 PM EDT, 14 minutes earlier.
Area forecast discussion, Jul 15, 8:06 PM EDT, 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 806 PM EDT SUN JUL 15 2012 .SYNOPSIS... AN APPROACHING FRONT WILL TRIGGER SHOWERS AND THUNDERSTORMS THROUGH THIS EVENING...FOLLOWED BY DRIER AIR FILTERING BACK ACROSS THE REGION TONIGHT INTO MONDAY. VERY WARM AIR WILL SURGE INTO PENNSYLVANIA THROUGH MID-WEEK BEFORE A COLD FRONT BRINGS SLIGHTLY COOLER AND DRIER AIR AGAIN BY LATER WEDNESDAY INTO THURSDAY. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... RADAR SHOWS A BROKEN LINE NOW IN THE LOWER SUSQUEHANNA VALLEY WITH BOWING SEGMENTS. THE BOW OVER THE MID-SUSQUEHANNA VALLEY EARLIER PRODUCED MULTIPLE TREES AND WIRES DOWN REPORTS. BUT WINDS APPEAR WEAKER WITH THIS. KEPT POPS HIGH NEXT 3 HOURS...90 PERCENT IN SOUTHEAST. LOWER TO WEST WHERE POST FRONTAL. ONCE THE LINE CLEARS IN A FEW HOURS ONLY SPOTTY SHOWERS. STILL SHOWERS WELL WEST MOST SHOULD DIE AFTER SUNSET BUT NEED TO WATCH STUFF CROSSING LAKE ERIE. MOST GUIDANCE DIMINISHES IT. HRRR AT 20Z IMPLIES SOME LIGHT SHOWERS AFTER MIDNIGHT IN NW STILL POSSIBLE. TEMPERATURES WITH LOWER DEW POINTS SHOULD RANGE THROUGH THE 60S. A FEW URBAN AREAS IN SE AROUND 70. PATCHY FOG POSSIBLE WHERE THERE WAS A BIT MORE RAINFALL. && .SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/... LOWERED POPS A BIT KEPT FORECAST MOSTLY INTACT. PREVIOUS: THE BROAD TROF AXIS WILL BE SLIDING OFF THE NE U.S. COAST DURING THE DAY MONDAY...FOLLOWED BY STEADILY RISING HEIGHTS AND NW FLOW ALOFT. VERY WARM AIR MOVING INTO THE REGION ALOFT WILL COMBINE WITH DRYING IN THE LOW LEVELS AND WORK HARD TO PUT A CAP ON CONVECTION MONDAY. SREF POPS SEEM TOO HIGH AND MOS POPS SEEM TOO LOW. WILL KEEP THE VERY LOW CHANCES WE HAVE IN THE FCST NOW...BUT LEAN TWD A DRIER AFTERNOON AS MID LEVELS CONTINUE TO WARM AS THE DAY PROGRESSES. OVERALL SKY CONDITIONS SHOULD VARY BETWEEN PARTLY AND MOSTLY SUNNY. MAX TEMPS WILL RANGE FROM THE LOWER AND MID 80S ACROSS THE HIGHER TERRAIN OF THE NORTH AND WEST...TO THE LOWER 90S THROUGHOUT THE LOWER SUSQUEHANNA RIVER VALLEY. && .LONG TERM /MONDAY NIGHT THROUGH SUNDAY/... UPPER TROFFING IS FORECAST BY MEDIUM RANGE GUIDANCE TO DEVELOP OVER EASTERN CANADA THROUGH MIDWEEK THEN BEGIN LIFTING OUT OVER THE WEEKEND. THIS TROF WILL SERVE TO SUPPRESS THE NORTHERN FRINGE OF THE SUBTROPICAL RIDGE/BERMUDA HIGH THAT HAS BEEN DOMINATING THE EASTERN SEABOARD. SHORTWAVE ENERGY WITHIN THE TROF WILL SUPPORT THE PASSAGE A COLD FRONT AROUND WEDNESDAY BRINGING THE HIGHEST CHANCE OF SHOWERS/TSTMS FOR THIS PD. COOLER AND DRIER AIR IS STILL EXPECTED BEHIND THE FRONT...WITH SLIGHTLY BELOW NORMAL TEMPS PROGGED FOR NEXT WEEKEND. AHEAD OF THE FRONT YET MORE HOT AND DRY WEATHER IS INSTORE FOR CENTRAL PA. && .AVIATION /00Z MONDAY THROUGH FRIDAY/... 00Z TAFS UPDATED FOR CURRENT ACTIVITY. THE SOUTHERN PART OF CENTRAL PA WILL SEE SEVERAL MORE HOURS OF STORMS. EXPECT THINGS TO SLOWLY DIE DOWN AS BEST HEATING IS OVER WITH...AND DRIER AIR WORKS IN LATER TONIGHT. REDUCED VSBYS IN PATCHY FOG POSSIBLE OVERNIGHT...AND SOME LOW CLOUDINESS MAY FORM ACROSS THE WESTERN HIGHLANDS /JST AND BFD/ AS FLOW BECOMES LIGHT WESTERLY AND UPSLOPE. MONDAY WILL GENERALLY BE VFR AFTER ANY MORNING FOG AND LOW CLOUDS BURN OFF. AN ISOLATED AFTN SHRA/TSRA IS POSSIBLE...MAINLY ACROSS THE SOUTH. THE NEXT CHANCE FOR SIGNIFICANT WX WILL COME LATE WEDNESDAY...AS AN APPROACHING COLD FRONT TRIGGERS SCT SHRA/TSRA. OUTLOOK... TUE...VFR. WED...SCT TSTM IMPACTS LKLY ASSOCD WITH COLD FROPA. THU-FRI...VFR. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...LA CORTE NEAR TERM...GRUMM/LA CORTE SHORT TERM...GRUMM/LA CORTE LONG TERM...LAMBERT/GARTNER AVIATION...MARTIN/EVANEGO
Hazardous weather outlook, Jul 15, 4:46 AM EDT, 15 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 446 AM EDT SUN JUL 15 2012 PAZ004>006-010>012-017>019-024>028-033>035-037-041-042-045-046- 049>053-058-160900- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-TIOGA-NORTHERN LYCOMING-SULLIVAN- SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-SCHUYLKILL- 446 AM EDT SUN JUL 15 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS COULD PRODUCE HEAVY RAINFALL AND STRONG WIND GUSTS THIS AFTERNOON AND EVENING. THE HEAVY RAIN MAY RESULT IN LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ036-056-057-059-063>066-160900- FRANKLIN-PERRY-DAUPHIN-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- 446 AM EDT SUN JUL 15 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS COULD PRODUCE HEAVY RAINFALL AND STRONG WIND GUSTS THIS AFTERNOON AND EVENING. THE HEAVY RAIN MAY RESULT IN LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. HEAT INDEX VALUES WILL APPROACH 100 DEGREES DURING THE AFTERNOON FROM MONDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MS
In the hours before
Local storm report, Jul 15, 6:45 PM EDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
645 PM EDT SUN JUL 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0243 PM TSTM WND DMG 6 WNW CHAMBERSBURG 39.97N 77.76W
07/15/2012 FRANKLIN PA 911 CALL CENTER
TREES DOWN IN HAMILTON TWP.
0252 PM TSTM WND DMG 5 NE CHAMBERSBURG 39.98N 77.59W
07/15/2012 FRANKLIN PA 911 CALL CENTER
NUMEROUS TREES AND WIRES DOWN AT INTERSECTION OF GREEN
VILLAGE ROAD AND CUMBERLAND HIGHWAY
0550 PM TSTM WND DMG 4 SE SUNBURY 40.82N 76.73W
07/15/2012 NORTHUMBERLAND PA 911 CALL CENTER
TREE DOWN ON MOTORCYCLE IN ROCKEFELLER TOWNSHIP
0600 PM TSTM WND DMG BERWICK 41.06N 76.25W
07/15/2012 COLUMBIA PA PUBLIC
NUMEROUS TREES AND WIRES DOWN
0610 PM TSTM WND DMG 6 SW DANVILLE 40.90N 76.69W
07/15/2012 NORTHUMBERLAND PA 911 CALL CENTER
TREES AND WIRES DOWN AT MOUNTAINVIEW BIBLE CAMP IN RUSH
TOWNSHIP
&&
EVENT NUMBER CTP1200239 CTP1200240 CTP1200241 CTP1200243 CTP1200242
MACHSpecial weather statement, Jul 15, 6:48 PM EDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
648 PM EDT SUN JUL 15 2012
PAZ057>059-066-152315-
DAUPHIN PA-LANCASTER PA-LEBANON PA-SCHUYLKILL PA-
648 PM EDT SUN JUL 15 2012
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EAST CENTRAL DAUPHIN...
LEBANON...NORTHERN LANCASTER AND SOUTHEASTERN SCHUYLKILL COUNTIES...
AT 645 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM NEW
MAHONING TO AUBURN TO PENN NATIONAL RACEWAY...MOVING SOUTHEAST AT 35
MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS. THESE STORMS
WILL AFFECT CLEONA...NEWMANSTOWN AND BRICKERVILLE.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 260 AND 289...I-78 BETWEEN
MILE MARKERS 0 AND 8...I-81 BETWEEN MILE MARKERS 74 AND 92.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22...ROUTE
209...ROUTE 222...ROUTE 322...ROUTE 422...STATE ROAD 61...STATE ROAD
309...STATE ROAD 501.
LAT...LON 4069 7583 4064 7598 4057 7601 4058 7605
4051 7625 4051 7634 4049 7643 4037 7621
4022 7600 4007 7633 4035 7681 4063 7618
4083 7590 4074 7576
FORECASTER: RHGLocal storm report, Jul 15, 6:59 PM EDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
659 PM EDT SUN JUL 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND DMG SOUTH WILLIAMSPORT 41.23N 77.00W
07/15/2012 LYCOMING PA 911 CALL CENTER
TREES AND WIRES DOWN IN THE ROCKTOWN AREA
&&
EVENT NUMBER CTP1200244
MACHLocal storm report, Jul 15, 7:00 PM EDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
700 PM EDT SUN JUL 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0243 PM TSTM WND DMG 6 WNW CHAMBERSBURG 39.97N 77.76W
07/15/2012 FRANKLIN PA 911 CALL CENTER
TREES DOWN IN HAMILTON TWP.
0252 PM TSTM WND DMG 5 NE CHAMBERSBURG 39.98N 77.59W
07/15/2012 FRANKLIN PA 911 CALL CENTER
NUMEROUS TREES AND WIRES DOWN AT INTERSECTION OF GREEN
VILLAGE ROAD AND CUMBERLAND HIGHWAY
0430 PM TSTM WND DMG SOUTH WILLIAMSPORT 41.23N 77.00W
07/15/2012 LYCOMING PA 911 CALL CENTER
TREES AND WIRES DOWN IN THE ROCKTOWN AREA
0550 PM TSTM WND DMG 4 SE SUNBURY 40.82N 76.73W
07/15/2012 NORTHUMBERLAND PA 911 CALL CENTER
TREE DOWN ON MOTORCYCLE IN ROCKEFELLER TOWNSHIP
0600 PM TSTM WND DMG BERWICK 41.06N 76.25W
07/15/2012 COLUMBIA PA PUBLIC
NUMEROUS TREES AND WIRES DOWN
0610 PM TSTM WND DMG 6 SW DANVILLE 40.90N 76.69W
07/15/2012 NORTHUMBERLAND PA 911 CALL CENTER
TREES AND WIRES DOWN AT MOUNTAINVIEW BIBLE CAMP IN RUSH
TOWNSHIP
&&
EVENT NUMBER CTP1200239 CTP1200240 CTP1200244 CTP1200241 CTP1200243
CTP1200242
MACHSpecial weather statement, Jul 15, 7:17 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
717 PM EDT SUN JUL 15 2012
PAZ056>059-063-065-160000-
CUMBERLAND PA-DAUPHIN PA-LEBANON PA-PERRY PA-SCHUYLKILL PA-YORK PA-
717 PM EDT SUN JUL 15 2012
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL PERRY...
DAUPHIN...LEBANON...NORTH CENTRAL YORK...NORTHEASTERN CUMBERLAND AND
SOUTHWESTERN SCHUYLKILL COUNTIES...
AT 714 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
WILLIAMSTOWN TO HALIFAX TO SHERMANSDALE...MOVING SOUTHEAST AT 25 MPH.
THESE STORMS WILL AFFECT MUIR...PINE GROVE...SKYLINE VIEW AND
PALMYRA.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 240 AND 264...I-78 BETWEEN
MILE MARKERS 0 AND 8...I-81 BETWEEN MILE MARKERS 56 AND 105...I-83
BETWEEN MILE MARKERS 35 AND 50...I-283.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...THE HARRISBURG
EXPRESSWAY...THE HARRISBURG AIRPORT CONNECTOR...STATE HIGHWAY 283...
ROUTE 11...ROUTE 11/15...ROUTE 15...ROUTE 22...ROUTE 209...ROUTE
322...ROUTE 322/22...ROUTE 422...STATE ROAD 501.
LAT...LON 4025 7636 4019 7660 4013 7676 4038 7738
4050 7699 4069 7661 4053 7622 4051 7625
4051 7634 4049 7643 4037 7623 4037 7621
4034 7618
FORECASTER: RHGSpecial weather statement, Jul 15, 7:42 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
742 PM EDT SUN JUL 15 2012
PAZ036-057-063>066-160045-
ADAMS PA-CUMBERLAND PA-DAUPHIN PA-FRANKLIN PA-LANCASTER PA-YORK PA-
742 PM EDT SUN JUL 15 2012
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ADAMS...CUMBERLAND...
NORTHERN FRANKLIN...NORTHERN YORK...SOUTHERN DAUPHIN AND WEST CENTRAL
LANCASTER COUNTIES...
AT 738 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
WERTZVILLE TO FANNETTSBURG...MOVING EAST AT 35 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS. THESE STORMS
WILL AFFECT WORMLEYSBURG...WEST FAIRVIEW...ENOLA...AND HARRISBURG...
STEELTON...RUTHERFORD HEIGHTS...PROGRESS...AND HIGHSPIRE...MIDDLETOWN
AND CLIFTON.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 212 AND 258...I-81 BETWEEN
MILE MARKERS 15 AND 68...I-83 BETWEEN MILE MARKERS 12 AND 48...I-283.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...THE HARRISBURG
EXPRESSWAY...THE HARRISBURG AIRPORT CONNECTOR...STATE HIGHWAY 283...
ROUTE 11...ROUTE 11/15...ROUTE 15...ROUTE 22...ROUTE 30...ROUTE
222...ROUTE 322...ROUTE 322/22...STATE ROAD 94...STATE ROAD 97...
STATE ROAD 501.
LAT...LON 3999 7792 4029 7716 4032 7692 4008 7615
3974 7709
FORECASTER: RHGThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 15, 8:26 PM EDT | Special Weather Statement | CTP | Cambria | 34 min |
| Jul 15, 8:36 PM EDT | Special Weather Statement | CTP | McKean | 54 min |
| Jul 15, 8:52 PM EDT | Special Weather Statement | CTP | Lancaster | 23 min |
| Jul 15, 9:04 PM EDT | Special Weather Statement | CTP | Lancaster | 26 min |
| Jul 15, 9:18 PM EDT | Special Weather Statement | CTP | Lancaster | 57 min |
| Jul 15, 9:40 PM EDT | Areal Flood Advisory | CTP | Lancaster, York | 3 hr |
| Jul 16, 2:13 AM EDT | Special Weather Statement | CTP | Warren | 17 min |
| Jul 16, 2:14 AM EDT | Heat Advisory | CTP | Adams, Cumberland, Dauphin, Franklin, Lancaster, Lebanon and 2 more | 63 hr |
| Jul 16, 4:03 AM EDT | Special Weather Statement | CTP | Clearfield | 27 min |
| Jul 16, 4:22 AM EDT | Special Weather Statement | CTP | Cambria | 38 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.